Publications > Artigos em Revistas Internacionais

The generalized Szendrei expansion of an R-unipotent semigroup

Branco, Mário J. J.; Gomes, Gracinda M. S.

Acta Mathematica Hungarica, 123(1-2) (2009), 11-26

The generalized Szendrei expansion S Pr is defined for an
R-unipotent semigroup S and the projection of S Pr onto S is proved to be an initial object in the category of all F-morphisms onto S. Also, the languages recognized by these expansions are described following the semidirect product principle.